# SDR UIEA2020072211574

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,910 hours, 18,085 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START AFTER LANDING. TWO ATTEMPTS UNSUCCESSFUL.   PERFORMED APU ECU BITE CHECK. NO FAULTS NOTED. APU STARTED FIRST ATTEMPT. NO FAULTS. REF AMM 49-61-00.
